Clinical StudiesParaneoplastic Encephalitis and Enteric Neuropathy Associated With Anti-Hu Antibody in a Patient Following Immune-checkpoint Inhibitor TherapyKang, Kai*; Zheng, Kai*; Zhang, Yanwen†Author Information *Department of Thoracic Surgery †Respiratory Department, Tianjin Medical University General Hospital, Tianjin, China Reprints: Kai Zheng, Department of Thoracic Surgery, Tianjin Medical University General Hospital, Tianjin 300052, China (e-mail: firstname.lastname@example.org). Journal of Immunotherapy: June 2020 - Volume 43 - Issue 5 - p 165-168 doi: 10.1097/CJI.0000000000000314 Buy Metrics Abstract Paraneoplastic neurological syndromes (PNSs) are uncommon complications of immune-checkpoint inhibitor (ICI) therapy. This article reports a case of paraneoplastic encephalitis and enteric neuropathy associated with anti-Hu antibody in a patient with advanced small cell lung cancer. Symptoms presented in the third week after the second dose of sintilimab therapy and manifested as focal seizures and intestinal pseudo-obstruction. The patient’s neurological symptoms improved significantly after treatment with intravenous infusion of methylprednisolone and sequential oral prednisone. This is the first report of sintilimab-related neurological adverse events. On the basis of this case, we speculate that ICIs may induce PNSs. Identifying relevant biomarkers may be instructive for the diagnosis and treatment of small cell lung cancer patients, and discontinuing ICIs and treatment with immunosuppressive in the early stages of PNSs may contribute to a better prognosis. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.